MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK® W/RED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK® W/RED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL2000S-RC
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received the following.New samples: set #1- one (1) bd alaris pump infusion burette set.Set #2- eleven (11) list #cl3964.Set #3- seven (7) list #cl2000s-rc.Used samples: set #1- one (1) extension set with filter.Set #2- two (2) bd alaris pump infusion set 0.2 micron filter connected with two (2) chemolocks list #cl2000s-rc.Set #3- one (1) bd alaris pump infusion set back check valve set #4- one (1) list #unknown, bag spike adapter connected with one (1) chemolock non-spinning.Set #5- one (1) list #cl2000s-rc.As received, in all the chemolocks a good shear tab activation and no damage on the splines were observed.The chemolock assemblies mechanics were correctly activated, the residual torque of the chemolocks were found to be within specifications.The female luer of the chemolocks and the male luer of the mating devices were confirmed to comply with iso design expectations.Complaint of disconnection / loose can be confirmed based on the evaluation of the chemolocks evaluation.However, after evaluated the chemolocks and the mating device nothing wrong was confirmed with them.The probable cause of the disconnection is unknown.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The event involved a chemolock® w/red cap where it was reported that the customer was having regular disconnections between cl2000s and their bd alaris tubing during patient use.They discarded the product in question, but they were able to recreate the concerns they were having with their tubing and cl2000s, which can be sent in for review.Other products involved at time of event: bd tubing with list number 2432-0007 and ext tubing with list b9061 and lot 13671625.The product was in use for 18 hours.Additionally, the customer stated that they found a patient disconnected from their line with drug and blood leaking out.Medication involved was blinatumomab.The event occurred at 4pm.There was patient involvement, no harm/adverse event, and there was delay in therapy.

Brand Name
CHEMOLOCK® W/RED CAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18053693
Report Number9617594-2023-00923
Device Sequence Number17620740
Product Code ONB
UDI-Device Identifier00887709091887
UDI-Public(01)00887709091887(17)280401(10)13596168
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL2000S-RC
Device Lot Number13596168
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Initial Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALARIS TUBING (LIST #2432-0007), BD; BLINATUMOMAB, MFR UNK; EXT TUBING (LIST #B9061 & LOT #13671625), ICU MED
Patient SexUnknown